# SDR CALA0000740

- Difficulty date: May 24, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SEAT TRACK CORRODED FROM STA 200 - 275, RBL 45.  THE SEAT TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 53-05, FIGURE 4, 51-30-1, 51-30-5, AND ECRA 5310-01675.
